# SDR FDEA200804151417

- Difficulty date: April 15, 2008
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 19,697 hours, 10,457 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781041200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 60 HAS 1 IN CRACK ON VERTICLE FLANGE, OTBD OF SEAT TRACK 3 RT, - Y1456, ON AFT FACE REMOVED CRACK AND ACCOMPLISHED FLOORBEAM REPAIR IAW SRM 53-10-15, FIG 211.
